Alert archive / Colorado / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 64, NWS Denver/Boulder, CO

June 26, 2020Douglas County, Elbert County, Colorado

NWS Denver/Boulder, CO issued this severe thunderstorm warning at Jun 26, 2020, 2:39 PM MDT for Douglas County, Elbert County, Colorado. It was in force for 51 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 26, 2020, 2:39 PM MDT (20:39 UTC)
Expired
Jun 26, 2020, 3:30 PM MDT
In force
51 min
Issued by
NWS Denver/Boulder, CO
Area
Storm-based polygon
Hail
1.5 in
Wind
60.0 mph

Counties Douglas County, CO, Elbert County, CO

The radar

The Denver radar (KFTG), 51 km from the middle of the area, began a volume at 20:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 26, 2:51 PM MDTHAIL 1.252 S Castle Rock, CO

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 12 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 26, 1:12 PM MDTSevere Thunderstorm WatchSPC10 hr

The nearest sounding before it

Denver, CO (KDNR), launched 12:00Z, 8.7 hours before the alert went out and 145 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2020-06-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 108 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2020-06-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 9 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
108 J/kg
Mixed-layer CIN
-365 J/kg
Mixed-layer LCL
1341 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
9 m²/s²
0-3 km storm-relative helicity
101 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

441 
WUUS55 KBOU 262039
SVRBOU
COC035-039-262130-
/O.NEW.KBOU.SV.W.0064.200626T2039Z-200626T2130Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Denver CO
239 PM MDT Fri Jun 26 2020

The National Weather Service in Denver Colorado has issued a

* Severe Thunderstorm Warning for...
  Northeastern Douglas County in northeastern Colorado...
  Northwestern Elbert County in east central Colorado...

* Until 330 PM MDT.

* At 238 PM MDT, a severe thunderstorm was located over northwestern
  Castle Rock, or 22 miles south of Denver, moving east at 25 mph.

  HAZARD...Ping pong ball size hail and 60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees. People and 
           animals outdoors will be injured. Expect hail damage to 
           roofs, siding, windows, and vehicles.

* Locations impacted include...
  Eastern Highlands Ranch, Castle Rock, Parker, Lone Tree, Elizabeth,
  Ponderosa Park, Castle Pines, The Pinery, Franktown, Perry Park and
  Sedalia.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

If on or near lake, get away from the water and move indoors or 
inside a vehicle. Remember, lightning can strike out to 15 miles 
from the parent thunderstorm. If you can hear thunder, you are close 
enough to be struck by lightning. Move to safe shelter now!  Do not 
be caught on the water in a thunderstorm.

&&

LAT...LON 3924 10498 3955 10495 3956 10452 3925 10454
TIME...MOT...LOC 2038Z 268DEG 24KT 3941 10489 

HAIL...1.50IN
WIND...60MPH
 
$$

RPK
2 follow-up statements
341 
WWUS55 KBOU 262059
SVSBOU

Severe Weather Statement
National Weather Service Denver CO
259 PM MDT Fri Jun 26 2020

COC035-039-262130-
/O.CON.KBOU.SV.W.0064.000000T0000Z-200626T2130Z/
Douglas CO-Elbert CO-
259 PM MDT Fri Jun 26 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM MDT
FOR NORTHEASTERN DOUGLAS AND NORTHWESTERN ELBERT COUNTIES...

At 258 PM MDT, a severe thunderstorm was located over Franktown, or
24 miles southeast of Denver, moving east at 20 mph.

HAZARD...Ping pong ball size hail and 60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees. People and 
         animals outdoors will be injured. Expect hail damage to 
         roofs, siding, windows, and vehicles.

Locations impacted include...
Castle Rock, Parker, Elizabeth, Ponderosa Park, Castle Pines, The
Pinery and Franktown.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

If on or near a lake, get away from the water and move indoors or 
inside a vehicle. remember, lightning can strike out to 15 miles 
from the parent thunderstorm. If you can hear thunder, you are close 
enough to be struck by lightning. Move to safe shelter now!  Do not 
be caught on the water in a thunderstorm.

&&

LAT...LON 3925 10493 3955 10488 3956 10452 3925 10454
TIME...MOT...LOC 2058Z 272DEG 18KT 3941 10474 

HAIL...1.50IN
WIND...60MPH
 
$$

RPK
450 
WWUS55 KBOU 262125
SVSBOU

Severe Weather Statement
National Weather Service Denver CO
325 PM MDT Fri Jun 26 2020

COC035-039-262135-
/O.EXP.KBOU.SV.W.0064.000000T0000Z-200626T2130Z/
Douglas CO-Elbert CO-
325 PM MDT Fri Jun 26 2020

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN DOUGLAS AND
NORTHWESTERN ELBERT COUNTIES WILL EXPIRE AT 330 PM MDT...
        
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.  However gusty
winds and heavy rain are still possible with this thunderstorm.

A Severe Thunderstorm Watch remains in effect until 900 PM MDT for
northeastern and east central Colorado.

LAT...LON 3925 10493 3955 10488 3956 10452 3925 10454
TIME...MOT...LOC 2125Z 268DEG 24KT 3942 10452 

$$

RPK

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Denver/Boulder, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 26, 9:00 AM MDT, 5 hours 39 minutes earlier.

Area forecast discussion, Jun 26, 9:00 AM MDT, 5 hours 39 minutes before
Area Forecast Discussion
National Weather Service Denver/Boulder CO
900 AM MDT Fri Jun 26 2020

.UPDATE...
Issued at 847 AM MDT Fri Jun 26 2020

Main concern today is the severe weather threat across the plains
this afternoon and evening with main impact of damaging winds,
large hail and even tornadoes possible. SPC has pretty much of all
of Eastern Colorado in a slight risk today which has been
expanded to include the foothills as well.

Ingredients coming together for a rather active day. Moisture has
been replenished over the plains this morning following last night's
frontal push. Surface dewpoints have risen back into the 50s across
all of the plains while precipitable water values have increased and
ranges between .70" to around an inch on the plains, as noted on
12Z DNR sounding (.85"), and on integrated PW trends from GPS.
This is about a 4 tenths jump in pw value's in the past 12 hours.
Dewpoints expected to remain in the 50s with with shallow upslope
easterly flow expected over the Front Range with surface high
pressure over Wyoming. Given the moisture today and expected pw
values around an inch, certainly some heavy rainers may produce
some street flooding and minor flood issues. Storm motions should
be quick enough given modest westerly flow to keep overall flash
flood threat on the lower side.

As for stability issues, the low clouds did not materialize
across the plains this morning except some patches of stratus
trying to advect westward over the far northeast plains at this
hour. With more heating expected this will help in the
destabilization of the airmass. Still, morning sounding at Denver
showed several inversions between 650 and 750mb so would need
about 86 degrees for surface based convection. Looks like we'll
need some help from initial outflow boundaries from
Mountain/higher terrain convection to get things to spark off on
the plains. Shear is sufficient for severe storms with mid level
flow around 30- 40kt. There is a weak trof which will pass by in
the westerly flow but QG signal is pretty weak or almost non
existent. ML CAPE values are in the 1000-1800j/kg range and
sufficient for severe storms along with strong mid level flow.

Initial convection will be over the higher terrain of the foothills
and Palmer Divide between and noon and 2 pm and then spread over
the plains from mid to late afternoon. Overall biggest threat
looks to be on the Palmer Divide with a bit higher tornado threat
there with low level convergence meeting into surface southeast
flow. Main threats will be large hail, damaging winds and heavy
rain. Overall convection will end from west to east this evening.

&&

.SHORT TERM...(Today and tonight)
Issued at 252 AM MDT Fri Jun 26 2020

For today, a cool and moist airmass extend from the foothills and
Palmer Divide eastward across the northeast plains.  SPC has placed
a slight risk of severe thunderstorms to the south and east of
Denver, with a marginal risk elsewhere, including the Front Range
Foothills, the rest of the I-25 corridor and northeast plains.
Damaging wind and large hail the main threats, with the potential
for a weak tornado or two. Higher perceptible water will allow
for locally heavy rainfall as well.

Still expect low clouds to develop along the urban corridor this
morning then break up somewhat by late morning.  A moderate westerly
flow aloft will be over the forecast area with a weak mid level
trough stretching from southwest South Dakota into northern UT.
RAP/NAM12 forecast soundings indicate significant CAPE values
this afternoon. ML 100 CAPEs range from around 1500 j/kg in Denver
to 1900 j/kg near Akron and Limon. Favorable shear parameters to
severe thunderstorms as well with precipitable water values near
one inch. Latest RAP and HRRR runs generate thunderstorms over the
foothills around noon, then move the storms eastward across the
I-25 corridor from 1-4 pm, then the plains in from 4-10 pm. The
storms from around Denver to points east and south appear to track
more to the southeast possibly stick to the boundary layer
theta-e moisture gradient, with the storms further north driven
more with the general flow aloft and weak dynamics associated with
the mid level trough. By late this evening, there should be a
steady improvement from west to east as the airmass dries out and
stabilizes.

.LONG TERM...(Saturday through Thursday)
Issued at 330 AM MDT Fri Jun 26 2020

Medium range forecasts continue to forecast an evolving upper air
pattern which will leave northeast Colorado with a typical cycle
of sunny mornings and afternoon thunderstorms through most of the
upcoming week. Over the next 24 to 48 hours, a deep trough and
upper level low are forecast to develop over the Pacific
Northwest. As this upper level feature develops, Colorado will
come under increasing southwesterly flow aloft. After the trough
develops, medium range models are in fairly strong agreement that
it will remain in place through the first half of next week.

During that time, eastern Colorado will be under a series of
surface lee troughs that develop downstream from the mountains
and foothills. The presence of the lower surface pressure will
help draw Gulf of Mexico moisture into eastern Colorado, to
varying degrees each day. The mix of moisture, daytime heating and
airmass de-stabilization, and southwesterly winds aloft will
produce shower activity along the foothills and out onto the
plains each afternoon. Tuesday appears that it might be the day
with a little bit stronger thunderstorms than on other days since
it looks like the upper trough over the Pacific Northwest will be
ejecting over the northern and central Rockies.

Temperature-wise, afternoon highs should be around normal through
most of the week. The threat of heavy rainfall from the afternoon
thunderstorms will need to be assessed each day.

&&

.AVIATION...(For the 12Z TAFS through 12Z Saturday morning)
Issued at 847 AM MDT Fri Jun 26 2020

Stratus did not materialize this morning at terminals with VFR
conditons remaining this morning. Expect a round of thunderstorms
this afternoon, some severe with the best window of storms between
21z-00z at local terminals. Could see ILS approaches within
thunderstorms along with strong winds up to 45kt and hail.
Surface winds expected to be east and northeast prior to onset of
convection.

&&

.BOU WATCHES/WARNINGS/ADVISORIES...
None.
&&

UPDATE...Entrekin
SHORT TERM...Cooper
LONG TERM...Dankers
AVIATION...Entrekin
Hazardous weather outlook, Jun 26, 10:24 AM MDT, 4 hours 15 minutes before
Hazardous Weather Outlook
National Weather Service Denver/Boulder CO
1024 AM MDT Fri Jun 26 2020

COZ030>051-271630-
Jackson County Below 9000 Feet-
West Jackson and West Grand Counties Above 9000 Feet-
Grand and Summit Counties Below 9000 Feet-
South and East Jackson/Larimer/North and Northeast Grand/
Northwest Boulder Counties Above 9000 Feet-
South and Southeast Grand/West Central and Southwest Boulder/
Gilpin/Clear Creek/Summit/North and West Park Counties Above
9000 Feet-Larimer and Boulder Counties Between 6000 and 9000 Feet-
Jefferson and West Douglas Counties Above 6000 Feet/Gilpin/Clear
Creek/Northeast Park Counties Below 9000 Feet-
Central and Southeast Park County-
Larimer County Below 6000 Feet/Northwest Weld County-
Boulder And Jefferson Counties Below 6000 Feet/West Broomfield
County-
North Douglas County Below 6000 Feet/Denver/West Adams and
Arapahoe Counties/East Broomfield County-
Elbert/Central and East Douglas Counties Above 6000 Feet-
Northeast Weld County-Central and South Weld County-Morgan County-
Central and East Adams and Arapahoe Counties-
North and Northeast Elbert County Below 6000 Feet/North Lincoln
County-
Southeast Elbert County Below 6000 Feet/South Lincoln County-
Logan County-Washington County-Sedgwick County-Phillips County-
1024 AM MDT Fri Jun 26 2020

...Severe Storms Possible Today...

This hazardous weather outlook is for northeast and north central
Colorado.

.DAY ONE...Today and Tonight

Scattered showers and thunderstorms will begin to develop over the
mountains, foothills and Palmer Divide between noon and 2 pm, and
then spread over the plains through the rest of the afternoon and
evening. Some storms may become severe over the area, especially
targeting locations over the Front Range foothills, Palmer Divide
and areas towards the Wyoming and Nebraska borders.

Upslope flow behind last nights cold front has brought in higher
moisture levels and stronger shear. The main threats will be
damaging thunderstorm winds to 70 mph, and large hail up to
golfball size. Enough shear will be present for a weak tornado or
two, especially across the Palmer Divide.  Locally heavy rainfall
can also be expected due to the higher moisture levels in the
atmosphere. Those with plans to be outdoors should remain alert,
and have a way to receive weather warnings. Storms will generally
diminish from west to east through the late evening hours.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

Warmer temperatures will return over the weekend and into early
next week as the diurnal trend of scattered afternoon
thunderstorms continues from the foothills out onto the plains.
Saturday and possibly Tuesday look like days with a better chance
of strong thunderstorms, mainly across the eastern plains.
Locally heavy rain and gusty winds will be the main threats from
the general thunderstorms, with hail and strong outflow from the
stronger storms.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed after 1 pm today especially in
the targeted areas noted above.

In the hours before

Special weather statement, Jun 26, 1:01 PM MDT, 1 hour 38 minutes before
Special Weather Statement
National Weather Service Denver CO
101 PM MDT Fri Jun 26 2020

COZ036-261930-
Jefferson and West Douglas Counties Above  6000 Feet/Gilpin/Clear
Creek/Northeast Park Counties Below 9000 Feet CO-
101 PM MDT Fri Jun 26 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CLEAR CREEK AND WEST
CENTRAL JEFFERSON COUNTIES UNTIL 130 PM MDT...

At 101 PM MDT, Doppler radar was tracking a strong thunderstorm 5
miles northeast of Harris Park, or 28 miles southwest of Denver,
moving east at 10 mph.

Penny size hail will be possible with this storm.

Locations impacted include...
Evergreen, Aspen Park, Pine Junction, Conifer and Indian Hills.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

Persons in campgrounds should consider seeking sturdy shelter until
this storm passes.

&&

LAT...LON 3945 10548 3946 10549 3951 10550 3952 10544
      3950 10542 3953 10542 3951 10541 3952 10539
      3951 10537 3950 10536 3951 10534 3957 10541
      3959 10541 3960 10546 3958 10549 3962 10548
      3965 10525 3943 10526
TIME...MOT...LOC 1901Z 267DEG 7KT 3955 10542

RPK
Special weather statement, Jun 26, 1:21 PM MDT, 1 hour 18 minutes before
Special Weather Statement
National Weather Service Denver CO
121 PM MDT Fri Jun 26 2020

COZ033-035-261945-
Larimer and Boulder Counties Between 6000 and 9000 Feet CO-
South and East Jackson/Larimer/North and Northeast Grand/Northwest
Boulder Counties Above 9000 Feet CO-
121 PM MDT Fri Jun 26 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL LARIMER COUNTY
UNTIL 145 PM MDT...

At 121 PM MDT, Doppler radar was tracking a strong thunderstorm near
Glen Haven, or 23 miles west of Fort Collins, moving east at 15 mph.

Penny size hail will be possible with this storm.

Locations impacted include...
Estes Park, Glen Haven, Cedar Cove and Drake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

Persons in campgrounds should consider seeking sturdy shelter until
this storm passes.

&&

A Severe Thunderstorm Watch remains in effect until 900 PM MDT for
north central Colorado.

LAT...LON 4053 10526 4053 10527 4051 10526 4034 10525
      4034 10559 4052 10557 4054 10526
TIME...MOT...LOC 1921Z 268DEG 14KT 4043 10549

RPK
Special weather statement, Jun 26, 1:48 PM MDT, 51 minutes before
Special Weather Statement
National Weather Service Denver CO
148 PM MDT Fri Jun 26 2020

COZ036-039-040-262015-
Boulder And Jefferson Counties Below 6000 Feet/West Broomfield County
CO-
North Douglas County Below 6000 Feet/Denver/West Adams and Arapahoe
Counties/East Broomfield County CO-
Jefferson and West Douglas Counties Above  6000 Feet/Gilpin/Clear
Creek/Northeast Park Counties Below 9000 Feet CO-
148 PM MDT Fri Jun 26 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL DOUGLAS AND CENTRAL
JEFFERSON COUNTIES UNTIL 215 PM MDT...

At 148 PM MDT, Doppler radar was tracking a strong thunderstorm 5
miles north of South Platte, or 21 miles southwest of Denver, moving
east at 20 mph.

Penny size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Southwestern Centennial, Highlands Ranch, Littleton, Roxborough Park,
Chatfield Reservoir, Louviers, Buffalo Creek, Sedalia and South
Platte.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare for sudden gusty winds. Secure loose objects and move to a
safe shelter inside a building or vehicle.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

A Severe Thunderstorm Watch remains in effect until 900 PM MDT for
central and northeastern Colorado.

LAT...LON 3936 10530 3959 10528 3959 10494 3953 10494
      3953 10497 3952 10498 3950 10498 3949 10497
      3944 10496 3943 10494 3941 10495 3938 10495
      3936 10496
TIME...MOT...LOC 1948Z 268DEG 19KT 3948 10519

RPK
Local storm report, Jun 26, 2:35 PM MDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
235 PM MDT FRI JUN 26 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0210 PM     HAIL             ROXBOROUGH PARK         39.45N 105.07W
06/26/2020  M1.00 INCH       DOUGLAS            CO   CO-OP OBSERVER

&&

The office that day

Everything else NWS Denver/Boulder, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 25, 7:20 PM MDTSpecial Weather StatementBOUBroomfield, Denver40 min
Jun 26, 1:01 PM MDTSpecial Weather StatementBOUJefferson29 min
Jun 26, 1:14 PM MDTAreal Flood AdvisoryBOULarimer82 min
Jun 26, 1:21 PM MDTSpecial Weather StatementBOULarimer24 min
Jun 26, 1:48 PM MDTSpecial Weather StatementBOUJefferson27 min
Jun 26, 2:00 PM MDTSevere Thunderstorm WarningBOUArapahoe, Douglas, Jefferson45 min
Jun 26, 3:19 PM MDTSevere Thunderstorm WarningBOUDouglas, Elbert41 min
Jun 26, 3:50 PM MDTSpecial Weather StatementBOUBroomfield25 min
Jun 26, 3:57 PM MDTSpecial Weather StatementBOUArapahoe33 min
Jun 26, 4:19 PM MDTSpecial Weather StatementBOUBroomfield26 min
Jun 26, 4:25 PM MDTSevere Thunderstorm WarningBOUJefferson35 min
Jun 26, 4:35 PM MDTSevere Thunderstorm WarningBOUAdams, Boulder, Broomfield, Jefferson25 min
Jun 26, 4:59 PM MDTSpecial Weather StatementBOUDenver31 min
Jun 26, 5:14 PM MDTAreal Flood AdvisoryBOUArapahoe, Denver, Douglas22 min
Jun 26, 5:23 PM MDTSpecial Weather StatementBOUDenver37 min
Jun 26, 5:26 PM MDTFlash Flood WarningBOUArapahoe, Denver, Jefferson51 min
Jun 26, 5:31 PM MDTSevere Thunderstorm WarningBOUWeld26 min
Jun 26, 5:43 PM MDTSpecial Weather StatementBOUSummit47 min
Jun 26, 5:47 PM MDTSevere Thunderstorm WarningBOULogan28 min
Jun 26, 5:55 PM MDTSevere Thunderstorm WarningBOUAdams, Arapahoe35 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.